# SDR DALA2023121110130

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38742
- Aircraft time: 25,609 hours, 12,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 19107H0388
- Condition: Damaged
- Location: Unknown
- Part time: 25,599 hours, 12,825 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5034282) MASTER CAUTION- WINDOW OVERHEAT ON L1 WHILE PERFORMING QRH PROCEDURE THE WINDOW SHATTERED AT FL 350. PERFORMED QRH PROCEDURE FOR WINDOW DAMAGE. R/R CAPT FIXED WINDOW AND WHC PER B757 AMM 56-11 AND 30-41. OPS LEAK CKS GOOD.
